Ask an expert
Question

06 Aug 2008

Pulminale embiolose
I was admittes to hospital in March with blood clots in my lungs. I am know on a study, where I have to inject myself once a week with the study medicine, i' m also drinking 3mg wahferin each day. Eversince I started with the study i began getting heavy headaches, it is some days so bad that i cant lift my head. I went for a brain scan and everything is fine, i' m constantly tired with a headache. I have spoken to the study Docter and he says that i' m stressed. But why do I get these aching headaches? And is is normal to have a headache every day of my life
Answer 452 views
Expert
Probiotics expert
Probiotics expert

01 Jan 0001

Hi Yolandi
Sorry about the delay in response, I have been away. No it is not normal to have headaches every day. I suggest that you persevere with your Dr. and try to get help.
Sorry, I am not qualifies to assist you as a probiotic expert.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.